| Model Number |
PFSR110164 |
| Medical Device Problem Code |
Solder Joint Fracture (2324)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that, during set up for a navio assisted tka surgery, the navio bone screw driver was stripped at the locking mechanism and would not hold on to or insert navio bone screws.The procedure was finished with a smith and nephew back up device without delays.The patient was not harmed.
Additional Manufacturer Narrative
The navio bone screw driver, part number pfsr110164, lot number (10)8016483, intended for treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.A complaint history review for similar reported/confirmed complaints has identified prior events.A review of manufacturing records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file.The risk level is still adequate.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with a broken weld securing driver to shaft body.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.E1: initial reporter name and address.